# SDR SWAA2023021478503

- Difficulty date: December 4, 2022
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER WEB CRACKED AT STA 663 RBL 40 WL 167<[01] VAPOR BARRIER BEEN FABRICATED AND REPLACED ON N/R TTG8Q00GFSMU;[02] VERIFIED STEP 1; JOB COMPLETE; AUDIT C/W
